# SDR CG9S2016FA0000121

- Difficulty date: March 9, 2016
- Submitted: March 9, 2016
- Operation: General aviation
- Aircraft: N590PU
- Make and model: Cirrus SR20
- Aircraft serial: 2051
- Aircraft time: 2,529 hours
- Engine: Cont IO360ES
- Engine time: 442 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor Shaft
- Condition: Cracked
- Location: Magneto
- Part time: 442 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAGNETO 500 HOUR INSPECTION, DISCOVERED ROTOR SHAFT CRACKED AT KEYWAY FOR INTERNAL GEAR.  THE KEY WAY AREA WAS ALSO CHIPPED FROM UNKNOWN REASONS.  MAGNETO WAS 442 HOURS SINCE REBUILD.
